Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The Künneth Theorem in equivariant $K$–theory for actions of a cyclic group of order $2$

Jonathan Rosenberg

Algebraic & Geometric Topology 13 (2013) 1225–1241
Abstract

The Künneth Theorem for equivariant (complex) K–theory KG, in the form developed by Hodgkin and others, fails dramatically when G is a finite group, and even when G is cyclic of order 2. We remedy this situation in this very simplest case G = 2 by using the power of RO(G)–graded equivariant K–theory.

Keywords
Künneth theorem, equivariant $K$–theory, $\operatorname{RO}(G)$–graded
Mathematical Subject Classification 2010
Primary: 19L47
Secondary: 19K99, 55U25, 55N91
References
Publication
Received: 30 August 2012
Revised: 2 January 2013
Accepted: 8 January 2013
Published: 18 April 2013
Authors
Jonathan Rosenberg
Department of Mathematics
University of Maryland
College Park, MD 20742-4015
USA
http://www.math.umd.edu/~jmr